Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quadratic pairs for odd primes


Author: C. Y. Ho
Journal: Bull. Amer. Math. Soc. 82 (1976), 941-943
MSC (1970): Primary 20D05, 20G40; Secondary 20H30
MathSciNet review: 0417273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Michael Aschbacher and Marshall Hall Jr., Groups generated by a class of elements of order 3, J. Algebra 24 (1973), 591–612. MR 0311765
  • 2. M. Aschbacher, A characterization of certain Chevalley groups and its application to component type groups (unpublished).
  • 3. C. Y. Ho, On the quadratic pair whose root group has order 3, Bull. Inst. Math. Acad. Sinica 1 (1973), no. 2, 155–180. MR 0344341
  • 4. C. Y. Ho, Chevalley groups of odd characteristic as quadratic pairs, J. Algebra 41 (1976), no. 1, 202–211. MR 0414737
  • 5. Chat-Yin Ho, On the quadratic pairs, J. Algebra 43 (1976), no. 1, 338–358. MR 0422404
  • 6. Ronald Solomon, Finite groups with intrinsic 2-components of type 𝐴_{𝑛}, J. Algebra 33 (1975), 498–522. MR 0372034
  • 7. Bernd Stellmacher, Einfache Gruppen, die von einer Konjugiertenklasse von Elementen der Ordnung drei erzeugt werden, J. Algebra 30 (1974), 320–354 (German). MR 0357586
  • 8. J. G. Thompson, Quadratic pairs (unpublished).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20D05, 20G40, 20H30

Retrieve articles in all journals with MSC (1970): 20D05, 20G40, 20H30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14227-9